# SDR FDEA201104041314

- Difficulty date: April 4, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 52,864 hours, 12,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND STATION 1701 L-11 FRAME FOUND DENT. CABIN RIGHT HAND STATION 1701 L-11 DENTED FRAME REPAIRED AS PER SRM 53-00-07   FIG 201 REPAIR 2 REVISION 46. REPETITIVE INSPECTION REQUIRED - INITIAL INSPECTION   AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER   SRM 53-00-07 FIG 201 REPAIR 2 REVISION 46. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 REVISION 112.
